# SDR SWIA201437172

- Difficulty date: April 3, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 14,270 hours, 8,077 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699CB IS CHAFED.  C-CHECK, REPAIRED CHAFE ON PANEL 699CB IAW REO.
